Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Introduction: Hegemonic masculinities in international politics
Author: Elias, Juanita Marie
Citation: Men and Masculinities, 2008; 10(4):383-388
Publisher: Sage Publications
Issue Date: 2008
ISSN: 1097-184X
School/Discipline: School of History and Politics : Politics
Statement of
Juanita Elias
Rights: © 2008 Sage Publications
DOI: 10.1177/1097184X07306739
Appears in Collections:Politics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.